Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
161 Doctors are Online

Exercise induced secondary amenorreah, weight loss due to diet, putting on weight after stopping. When will my periods resume?

hi I am a 17 year old female, i think i have exercise induced secondary amenorreah. I did cut down my eating a lot and was running everyday. i ve stopped that for the past 6 weeks and have been eating more normally. i lost about 6kg, but i ve put another 2kgs on. i havnt had my period for about 3 months, havnt been to the doctor yet. How long should it take until it returns? its been about 6 weeks
Asked On : Wed, 23 May 2012
Answers:  1 Views:  26
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
HI, WELCOME TO HCM. DON'T EXERCISE WITHOUT EXPERT ADVICE. YOU SHOULT NOT CUT DOWN YOUR FOOD. TAKE NORMAL FOOD FOUR TIME DAILY ALONG WITH GREEN VEGETABLES AND FRESH FOOD. DON'T TAKE FOOD WITH FULL STOMACH. YOU MAY TAKE 1. SYR. EVECARE , 10 ML AFTER BREAKFAST & DINNER, 2. SYR. HAEM UP, SAME ,BOTH FOR 03 MONTHS.
Answered: Wed, 23 May 2012
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor